Some results of Morse functions in digital images

Articles > Article ยท 2020

Authors: Ismet Karaca, Tane Vergili, Gokhan Temizel, Hatice Sevde Denizalti

Malaya Journal of Matematik, International, 2020, vol 8, pp 343-349

DOI: 10.26637/mjm0802/0005

Summary

In many years authors have adapted some notions of topology and combinatorial topology to the digital topology. In this paper we apply some definition of discrete Morse theory to the digital topology. We define a new definition of adjacency relation to show that digital subcomplexes are digitally homotopy equivalent. We conclude that if there is no digitally critical simplex in the digital interval \([m, n]_{\mathbb{Z}}\), then the digital subcomplexes \(K(m)\) and \(K(n)\) are digitally homotopy equivalent.

View details